Alert archive / Iowa / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 19, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 7, 2004, 10:35 AM CDT for Cedar County, Johnson County, Iowa. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2004, 10:35 AM CDT (15:35 UTC)
- Expired
- May 7, 2004, 11:30 AM CDT
- In force
- 55 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
Counties Cedar County, IA, Johnson County, IA
The radar
The Quad Cities radar (KDVN), 61 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 10:58 AM CDT | HAIL 0.75 | 1 W Tipton, IA | |
| May 7, 10:59 AM CDT | HAIL 1 | Cedar Bluff, IA | |
| May 7, 11:03 AM CDT | HAIL 1 | Tipton, IA | |
| May 7, 11:05 AM CDT | HAIL 1.25 | Tipton, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 3.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
431 WUUS53 KDVN 071535 SVRDVN IAC031-103-071630- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1035 AM CDT FRI MAY 7 2004 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CEDAR COUNTY IN EAST CENTRAL IOWA NORTHEASTERN JOHNSON COUNTY IN EAST CENTRAL IOWA * UNTIL 1130 AM CDT * AT 1029 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SOLON...OR ABOUT 10 MILES NORTH OF IOWA CITY...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... TIPTON BY 1115 AM CDT BENNETT AND 9 MILES SOUTHWEST OF LOWDEN BY 1130 AM CDT THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 4184 9150 4172 9157 4163 9094 4189 9091 $$ NICHOLS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:31 PM CDT, 19 hours 4 minutes earlier.
Area forecast discussion, May 6, 3:31 PM CDT, 19 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 331 PM CDT THU MAY 6 2004 .SYNOPSIS...1024 MB SURFACE HIGH OVER ND WAS SLOWLY PUSHING A SURFACE COLD FRONT SOUTH ACROSS THE FORECAST AREA THIS AFTERNOON. AT 19Z...THIS FRONT STRETCHED FROM ABOUT RFD THROUGH CID AND DSM TO A WEAK LOW OVER FAR SE NEB. 2-4 MB 3 HOUR PRESSURE RISES BEHIND THE FRONT IN MN INDICATE SOUTHWARD MOVEMENT CONFIRMED BY SURFACE OBS TODAY. 12Z DVN SOUNDING AND RECENT GOES SOUNDINGS INDICATE STRONG CAP IN PLACE AS RESULT OF UNSEASONABLY WARM TEMPS IN H7 TO H85 LAYER. SCATTERED ELEVATED SHOWERS AND ISOLATED THUNDERSTORMS...MOSTLY VIRGA PRODUCERS...CONTINUE ALONG AND NORTH OF THE SURFACE FRONTAL BOUNDARY. THE STRONG CAP RESULTING IN CONVECTIVE TEMPS NEAR OR ABOVE 100 DEG F THIS AFTERNOON WILL PREVENT SURFACE BASED CONVECTION...BUT WILL STILL HAVE THREAT OF ELEVATED CONVECTION THIS EVENING. && .SHORT TERM...(TONIGHT THROUGH SATURDAY)...THUNDERSTORM CHANCES MAIN CHALLENGE THROUGHOUT FORECAST AS SURFACE BOUNDARY LINGERS IN AREA THROUGH MIDDLE PART OF NEXT WEEK. TONIGHT...WEAK MID LEVEL SHORTWAVE SEEN ON WV IMAGERY IN SW MN INTO NEB WILL TRACK ACROSS AREA TO ENHANCE THE SCATTERED ELEVATED SHOWERS INTO MORE SERIOUS THUNDERSTORMS NORTH OF THE FRONT. SHORT TERM MODELS IN GOOD AGREEMENT THE FRONT WILL REACH IA/MO BORDER AROUND MIDNIGHT WHICH LOOKS REASONABLE BASED ON CURRENT TRENDS. 88DS SHOW WIDESPREAD VIRGA MAINLY NORTH OF I-80 WHICH SHOULD BE ENHANCED INTO MORE WIDESPREAD SHOWERS AND THUNDERSTORMS AFTER SUNSET WITH INCREASING H85 MOISTURE POOLING ALONG THIS ELEVATED CONVERGENCE ZONE. HAVE LIKELY POPS ACROSS CENTRAL CWA WITH BUFFER OF SCATTERED POPS TO NORTH AND SOUTH. MAIN SEVERE THREAT WILL BE LARGE HAIL WITH THESE ELEVATED STORMS. FRIDAY...THE FRONT LIFTS BACK NORTH LATE IN DAY WITH SCATTERED ELEVATED SHOWERS AND THUNDERSTORMS CONTINUING OVER THE CWA. HAVE ADJUSTED TEMPS DOWN CONSIDERABLY...ESPECIALLY IN FAR NORTHEAST WHERE EASTERLY FLOW WILL LIMIT HIGHS TO AROUND 60...WHILE FAR SOUTH MAY SEE 80 BY LATE AFTERNOON. THE FRONT LIFTS NORTH INTO HIGHWAY 20 CORRIDOR IN THE EVENING WITH MUCH MORE FAVORABLE LOW LEVEL JET FEEDING INTO AREA FOR SEVERE POTENTIAL ALONG AND NORTH OF FRONT AND AGAIN HAVE LIKELY POPS IN NORTH. ON SATURDAY...FRONT CONTINUES TO WAVER ACROSS THE AREA WITH FORECAST SOUNDINGS LOOKING MORE FAVORABLE FOR SURFACE BASED CONVECTION...ESPECIALLY IN AFTERNOON WITH WEAKER MID LEVEL CAPPING. SEVERE POTENTIAL CONTINUES WITH ABUNDANT MOISTURE POOLING IN AREA...MODERATE INSTABILITY IN AFTERNOON AND LOW LEVEL SHEAR ALONG FRONT. .LONG TERM...(SATURDAY NIGHT THROUGH THROUGH THURSDAY)...ZONAL MID LEVEL FLOW AND LINGERING FRONT WILL KEEP PERIODIC CHANCES FOR THUNDERSTORMS GOING THROUGH THURSDAY. MEDIUM RANGE GUIDANCE PUSHES UPPER TROUGH INTO CENTRAL CONUS TOWARD THURSDAY TO ALLOW CANADIAN AIRMASS TO WIN OUT AND PUSH FRONT WELL SE OF AREA THURSDAY NIGHT FOR BREAK FROM PROLONGED WET PATTERN. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SHEETS
Hazardous weather outlook, May 7, 5:46 AM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 546 AM CDT FRI MAY 7 2004 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-009- 015>018-024>026-034-035-MOZ009-010-081000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA- DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA- HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 546 AM CDT FRI MAY 7 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA... EAST CENTRAL IOWA...SOUTHEAST IOWA...NORTHWEST ILLINOIS...NORTH CENTRAL ILLINOIS...WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT STRONG THUNDERSTORMS WILL GRADUALLY MOVE SOUTHEAST ACROSS AREAS ALONG AND SOUTH OF INTERSTATE 80 EARLY THIS MORNING. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SMALL HAIL AND GUSTY WINDS UP TO 50 MPH. HEAVY RAIN WILL ALSO BE POSSIBLE...WITH SOME PLACES RECEIVING OVER AN INCH BEFORE THE RAIN ENDS. SCATTERED SHOWERS AND A FEW ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE AFTERNOON. ANOTHER ROUND OF THUNDERSTORMS...POSSIBLY STRONG TO SEVERE...WILL OCCUR TONIGHT. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A VERY ACTIVE PERIOD OF WEATHER IS EXPECTED THROUGH THE WEEKEND AND EARLY NEXT WEEK. THERE IS A POTENTIAL FOR AT LEAST TWO ROUNDS OF SEVERE WEATHER DURING THIS TIME PERIOD...ALONG WITH MODERATE TO POSSIBLY HEAVY RAINFALL. DURING THE LATE AFTERNOON AND OVERNIGHT HOURS...THE COMBINATION OF MOISTURE AND SHEAR PROVIDED BY THE FRONT SHOULD BE ENOUGH TO ALLOW PERIODS OF STRONG TO SEVERE STORMS TO DEVELOP SATURDAY THROUGH THURSDAY. IF SEVERE STORMS DEVELOP...HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREAT. ONE FINAL THREAT WILL BE THE AMOUNT OF RAINFALL FROM TONIGHT THROUGH THURSDAY. IF MODERATE TO HEAVY RAINFALL WOULD OCCUR...AREA RIVERS WOULD EXPERIENCE GENERAL RISES. EMERGENCY MANAGERS SHOULD LISTEN TO LATER FORECASTS REGARDING THE POTENTIAL FOR SEVERE WEATHER THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ONE OR MORE TIMES BETWEEN TODAY AND THURSDAY. ERVIN
In the hours before
Local storm report, May 7, 8:26 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
826 AM CDT FRI MAY 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0822 AM HAIL ELDRIDGE 41.64N 90.57W
05/07/2004 0.75 INCH SCOTT IA TRAINED SPOTTER
0821 AM HAIL ELDRIDGE 41.64N 90.57W
05/07/2004 0.88 INCH SCOTT IA NWS EMPLOYEE
COVERING THE GROUND.
0820 AM HAIL ELDRIDGE 41.64N 90.57W
05/07/2004 1.00 INCH SCOTT IA TRAINED SPOTTER
&&
SKLocal storm report, May 7, 8:28 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
828 AM CDT FRI MAY 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND DMG WOODHULL 41.18N 90.32W
05/07/2004 HENRY IL CO-OP OBSERVER
LATE REPORT. WRIST SIZED LIMBS DOWN.
&&
SKLocal storm report, May 7, 9:21 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
921 AM CDT FRI MAY 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0905 AM HAIL CLINTON 41.84N 90.23W
05/07/2004 0.25 INCH CLINTON IA LAW ENFORCEMENT
0850 AM HAIL CAMANCHE 41.79N 90.28W
05/07/2004 0.50 INCH CLINTON IA TRAINED SPOTTER
0430 AM TSTM WND GST DAVENPORT 41.56N 90.60W
05/07/2004 65 MPH SCOTT IA NWS EMPLOYEE
DELAYED REPORT. WIND 60 TO 70 MPH. 10 INCH DIAMETER
BRANCHES DOWN.
&&
SKLocal storm report, May 7, 9:29 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
929 AM CDT FRI MAY 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0548 AM HAIL 1 E DEPUE 41.33N 89.28W
05/07/2004 1.75 INCH BUREAU IL TRAINED SPOTTER
HEAVY RAIN AND 30-40 MPH GUSTS.
&&
SKLocal storm report, May 7, 9:35 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
935 AM CDT FRI MAY 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0916 AM HAIL FULTON 42.15N 90.68W
05/07/2004 0.50 INCH JACKSON IA TRAINED SPOTTER
0905 AM HAIL CLINTON 41.84N 90.23W
05/07/2004 0.25 INCH CLINTON IA LAW ENFORCEMENT
0850 AM HAIL CAMANCHE 41.79N 90.28W
05/07/2004 0.50 INCH CLINTON IA TRAINED SPOTTER
0825 AM TSTM WND DMG WOODHULL 41.18N 90.32W
05/07/2004 HENRY IL CO-OP OBSERVER
LATE REPORT. WRIST SIZED LIMBS DOWN.
0822 AM HAIL ELDRIDGE 41.64N 90.57W
05/07/2004 0.75 INCH SCOTT IA TRAINED SPOTTER
0821 AM HAIL ELDRIDGE 41.64N 90.57W
05/07/2004 0.88 INCH SCOTT IA NWS EMPLOYEE
COVERING THE GROUND.
0820 AM HAIL ELDRIDGE 41.64N 90.57W
05/07/2004 1.00 INCH SCOTT IA TRAINED SPOTTER
0723 AM HAIL LE CLAIRE 41.60N 90.36W
05/07/2004 0.75 INCH SCOTT IA TRAINED SPOTTER
DOWNTOWN LE CLAIRE.
0718 AM HAIL 3 N WEST LIBERTY 41.62N 91.26W
05/07/2004 0.75 INCH CEDAR IA TRAINED SPOTTER
OCCURING FOR PAST 5 MINUTES.
0702 AM HAIL IOWA CITY 41.66N 91.54W
05/07/2004 1.00 INCH JOHNSON IA TRAINED SPOTTER
QUARTER SIZE HAIL COVERING GROUND AND ROAD.
0700 AM HAIL IOWA CITY 41.66N 91.54W
05/07/2004 1.75 INCH JOHNSON IA TRAINED SPOTTER
GOLF BALL HAIL, DENTING CARS IN IOWA CITY.
0659 AM HAIL 1 S IOWA CITY 41.64N 91.54W
05/07/2004 2.50 INCH JOHNSON IA BROADCAST MEDIA
REPORT RELAYED BY KWWL.
0659 AM HAIL 1 E IOWA CITY 41.66N 91.52W
05/07/2004 1.25 INCH JOHNSON IA TRAINED SPOTTER
0657 AM HAIL IOWA CITY 41.66N 91.54W
05/07/2004 0.75 INCH JOHNSON IA TRAINED SPOTTER
COVERING GROUND IN SOUTHEAST SECTION OF CITY.
0655 AM HAIL E IOWA CITY 41.66N 91.54W
05/07/2004 1.00 INCH JOHNSON IA NWS EMPLOYEE
0655 AM HAIL IOWA CITY 41.66N 91.54W
05/07/2004 0.88 INCH JOHNSON IA TRAINED SPOTTER
0650 AM HAIL 2 W IOWA CITY 41.66N 91.57W
05/07/2004 1.50 INCH JOHNSON IA TRAINED SPOTTER
OCCURING FOR 5 MINUITES.
0600 AM HAIL SPRING VALLEY 41.33N 89.20W
05/07/2004 0.88 INCH BUREAU IL LAW ENFORCEMENT
0555 AM HAIL IOWA CITY 41.66N 91.54W
05/07/2004 0.88 INCH JOHNSON IA TRAINED SPOTTER
OCCURING FOR PAST 7 MINUTES.
0555 AM BLIZZARD E IOWA CITY 41.66N 91.54W
05/07/2004 JOHNSON IA NWS STORM SURVEY
0555 AM HAIL GRANVILLE 41.26N 89.23W
05/07/2004 0.88 INCH PUTNAM IL EMERGENCY MNGR
0548 AM HAIL 1 E DEPUE 41.33N 89.28W
05/07/2004 1.75 INCH BUREAU IL TRAINED SPOTTER
HEAVY RAIN AND 30-40 MPH GUSTS.
0530 AM HAIL 2 W IOWA CITY 41.66N 91.57W
05/07/2004 1.50 INCH JOHNSON IA TRAINED SPOTTER
0530 AM HAIL IOWA CITY 41.66N 91.54W
05/07/2004 1.00 INCH JOHNSON IA TRAINED SPOTTER
0530 AM HEAVY RAIN MUSCATINE 41.42N 91.07W
05/07/2004 1.10 INCH MUSCATINE IA TRAINED SPOTTER
ONE AND ONE TENTH OF AN INCH IN THE PAST 30 MINUTES.
0530 AM HAIL 1 E IOWA CITY 41.66N 91.52W
05/07/2004 1.00 INCH JOHNSON IA TRAINED SPOTTER
0511 AM HAIL 1 W GALVA 41.17N 90.06W
05/07/2004 0.88 INCH HENRY IL TRAINED SPOTTER
0502 AM TSTM WND GST GALVA 41.17N 90.04W
05/07/2004 50 MPH HENRY IL TRAINED SPOTTER
0436 AM HAIL STOCKTON 41.58N 90.87W
05/07/2004 0.25 INCH MUSCATINE IA LAW ENFORCEMENT
WITH HEAVY RAIN.
0430 AM TSTM WND GST DAVENPORT 41.56N 90.60W
05/07/2004 65 MPH SCOTT IA NWS EMPLOYEE
DELAYED REPORT. WIND 60 TO 70 MPH. 10 INCH DIAMETER
BRANCHES DOWN.
0426 AM HAIL 2 N BUFFALO 41.49N 90.72W
05/07/2004 0.50 INCH SCOTT IA TRAINED SPOTTER
0425 AM HAIL 3 E BLUE GRASS 41.51N 90.71W
05/07/2004 0.75 INCH SCOTT IA TRAINED SPOTTER
WITH HEAVY RAIN.
0424 AM HAIL BUFFALO 41.46N 90.72W
05/07/2004 0.88 INCH SCOTT IA TRAINED SPOTTER
ALSO ESTIMATED 60 MPH WIND GUSTS.
0412 AM HAIL BELLEVUE 42.26N 90.43W
05/07/2004 0.25 INCH JACKSON IA TRAINED SPOTTER
0405 AM TSTM WND DMG ATALISSA 41.57N 91.17W
05/07/2004 MUSCATINE IA LAW ENFORCEMENT
SIGNIFICANT POWERLINE DAMAGE, 2 SEMI TRAILERS BLOWN OVER.
0405 AM TSTM WND GST MUSCATINE 41.42N 91.07W
05/07/2004 70 MPH MUSCATINE IA TRAINED SPOTTER
ESTIMATED, ALSO PEA SIZED HAIL REPORTED.
0405 AM TSTM WND GST 2 N MUSCATINE 41.45N 91.07W
05/07/2004 62 MPH MUSCATINE IA CO-OP OBSERVER
0405 AM TSTM WND DMG SWEETLAND CENTER 41.50N 90.97W
05/07/2004 MUSCATINE IA LAW ENFORCEMENT
SEVERAL GRAIN BINS DESTROYED. TREES BLOWN INTO HOUSES IN
SWEETLAND CENTER.
0404 AM TSTM WND DMG PLEASANT PRARIE 41.52N 90.87W
05/07/2004 MUSCATINE IA LAW ENFORCEMENT
SEMI TRUCK BLOWN OVER ON HIGHWAY 61 AT THE 97 MILE
MARKER.
0400 AM TSTM WND DMG MUSCATINE 41.42N 91.07W
05/07/2004 MUSCATINE IA TRAINED SPOTTER
MUSCATINE WITHIN A 1-2 SQUARE MILE AREA, AROUND 4 AM. 8
POWER LINES DOWN, 2 SEMI TRUCKS BLOWN OFF THE ROAD,
TRAILERS FROM A TRAILER SALES LOT BLOWN UP TO 1/4 OF A
MILE AWAY, NEW POLE BUILDING DESTROYED AND SCATTERED
ACROSS A FIELD, SOME HOUSE SHINGLES BLOWN OFF.
0345 AM TSTM WND GST ATALISSA 41.57N 91.17W
05/07/2004 60 MPH MUSCATINE IA TRAINED SPOTTER
0325 AM HAIL N CEDAR RAPIDS 41.97N 91.67W
05/07/2004 0.25 INCH LINN IA TRAINED SPOTTER
PERIODS OF MODERATE TO HEAVY RAIN, CAUSING WATER TO POND
ON ROADWAYS.
0320 AM HAIL 1 W DEWITT 41.82N 90.57W
05/07/2004 0.25 INCH CLINTON IA TRAINED SPOTTER
0319 AM HAIL NE CEDAR RAPIDS 41.97N 91.67W
05/07/2004 0.25 INCH LINN IA TRAINED SPOTTER
0310 AM HEAVY RAIN SHELLSBURG 42.09N 91.87W
05/07/2004 0.00 INCH BENTON IA TRAINED SPOTTER
1.13 INCHES OF RAIN.
0307 AM HAIL 2 S CEDAR RAPIDS 41.94N 91.67W
05/07/2004 1.75 INCH LINN IA TRAINED SPOTTER
REPORTED AT KIRKWOOD COMM COLLEGE
0302 AM HAIL DAVENPORT 41.56N 90.60W
05/07/2004 0.50 INCH SCOTT IA NWS EMPLOYEE
0253 AM HAIL CEDAR RAPIDS 41.97N 91.67W
05/07/2004 0.75 INCH LINN IA TRAINED SPOTTER
0238 AM HAIL SHELLSBURG 42.09N 91.87W
05/07/2004 1.00 INCH BENTON IA EMERGENCY MNGR
0238 AM HAIL ANAMOSA 42.11N 91.28W
05/07/2004 0.25 INCH JONES IA TRAINED SPOTTER
0225 AM HAIL VINTON 42.16N 92.03W
05/07/2004 1.75 INCH BENTON IA BROADCAST MEDIA
PUBLIC REPORT FROM KCRG.
0220 AM HAIL VINTON 42.16N 92.03W
05/07/2004 1.00 INCH BENTON IA EMERGENCY MNGR
0210 AM HAIL CENTER POINT 42.19N 91.78W
05/07/2004 0.50 INCH LINN IA EMERGENCY MNGR
&&
SKLocal storm report, May 7, 10:21 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1021 AM CDT FRI MAY 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1014 AM HAIL NORWAY 41.90N 91.92W
05/07/2004 0.25 INCH BENTON IA TRAINED SPOTTER
&&
SKThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 1:56 AM CDT | Severe Thunderstorm Warning | DVN | Benton | 64 min |
| May 7, 2:33 AM CDT | Severe Thunderstorm Warning | DVN | Jones, Linn | 57 min |
| May 7, 3:49 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Muscatine, Scott | 26 min |
| May 7, 4:15 AM CDT | Severe Thunderstorm Warning | DVN | Scott | 30 min |
| May 7, 6:54 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson | 36 min |
| May 7, 8:13 AM CDT | Severe Thunderstorm Warning | DVN | Scott | 47 min |
| May 7, 11:04 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Linn | 56 min |
| May 7, 11:43 AM CDT | Severe Thunderstorm Warning | DVN | Jones | 32 min |
| May 7, 4:21 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 54 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.